You are not currently logged in.
Access JSTOR through your library or other institution:
Simultaneous Approximation of a Function and its Derivatives
A. Meir and A. Sharma
SIAM Journal on Numerical Analysis
Vol. 3, No. 4 (Dec., 1966), pp. 553-563
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2949566
Page Count: 11
You can always find the topics here!Topics: Polynomials, Approximation, Degrees of polynomials, Uniqueness, Mathematical functions, Mathematical theorems, Mathematical inequalities, Mathematical problems, Legendre polynomials
Were these topics helpful?See something inaccurate? Let us know!